| Catalog Number |
02.00024.301 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the products arrived at the distributorship and were found to be non-conforming with a hair-like substance in the packaging.No patient or customer was involved in the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.